# SDR UIEA2023061100635

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,124 hours, 8,104 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Wheel
- Part number: 31664
- Part serial: 0189
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TIRE PRESSURE CAUTION MSG FOLLOWED BY TIRE PRESSURE STS MSG.( #12 MAIN TIRE PRESSURE LOW. R/R #11 AND #12 WHEELS PER AMM 32-45-01. OPS & LEAK CHECK GOOD )
